My husband suffers from acute migraines and has for 8-10 years. In the past year he has also begun to react to (we think) something in the environment which causes him to swell up. He has been hospitalized several times for this, although now we know when he is starting to have a reaction (sneezes repeatedly) immediately prior to puffing up and he keeps benadryl with him, which stops the process. Usually his face (particularly eyes) and left hand swells before the benadryl takes effect. He has been to an allergist, who was unable to identify what the reaction was to. I was wondering if there could be any relationship between the migraines and the allergic reaction. I also wonder if they both could be stress related.Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?